MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATION FASTENER
Model Number FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/06/2025, a sales representative reported via email that an ar-1588rtt2-ib fibertag tightrope ii implant broke at the button during final femoral tensioning after the internalbrace was placed.The case was completed successfully, and no additional details were provided.This issue was discovered during a quad acl reconstruction procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 08/14/2025: the ib suture and the button of the ar-1588rtt2-ib fibertag tightrope ii implant were removed from the patient.To complete the case, an ar-1588btb-2j tightrope ii btb was utilized and threaded through the broken limb of the quadriceps tightrope.It was then shuttled into the fibertag loop while the graft remained positioned within both the femoral and tibial sockets.The procedure required an additional 20 minutes to complete, during which extra anesthesia was administered.A flipcutter was used to prepare the bone socket, and bone quality was assessed as normal.No adverse effects were reported during or following the surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information was received on 08/28/2025: the lot number for the ar-1588rtt2-ib fibertag tightrope ii used was lot 15428786.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures.Dfu-0147-eo: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands and impair ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket and the graft stability is verified by pulling distally on the graft.The complaint allegation could not be confirmed as the device was not received for investigation.

Brand Name
FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22895867
Report Number1220246-2025-03634
Device Sequence Number15666451
Product Code MBI
UDI-Device Identifier00888867426689
UDI-Public00888867426689
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II WITH INTERNALBRACE
Device Catalogue NumberAR-1588RTT2-IB
Device Lot Number15428786
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer08/28/2025
12/12/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/26/2025
12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown